EconPapers    
Economics at your fingertips  
 

Proof of the Existence of Speculative Equilibria

Matthew Jackson

No 1003, Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science

Abstract: The existence of speculative equilibria is proven in a simple overlapping generations, infinite horizon economy. In equilibrium, all agents bid assets according to increasing functions of private information which is uncorrelated with the fundamental value (dividend stream) of the asset. This is a unique best response to the strategies of the other agents, which implies that speculative information is valuable.

Date: 1992-08
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.kellogg.northwestern.edu/research/math/papers/1003.pdf main text (application/pdf)

Related works:
Journal Article: A Proof of the Existence of Speculative Equilibria (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nwu:cmsems:1003

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014. Contact information at EDIRC.
Bibliographic data for series maintained by Fran Walker ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-02
Handle: RePEc:nwu:cmsems:1003